# SDR COEA2016100589803

- Difficulty date: October 5, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR: FWD SIDE OF FWD PRESSURE BULKHEAD, LT UPPER OUTBOARD RADOME BONDING POINT HAS LEVEL 2 FRETTING. REPAIRED PER SRAS ES-4595/16.10812 DATED 11/24/2016.
